# SDR R61A2022122900807

- Difficulty date: December 8, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17053230050001A
- Condition: Corroded
- Location: Frms 74-83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH IB SEAT TRACK FROM FR 74-FR 83. CF III, CORROSION FOUND ON LH IB SEAT TRACK FROM FR 74 TO FR 83, REMOVED .005 FOUND TO BE WITHIN LIMITS IAW ERJ 170 SRM 53-23-10. AT FR74 FR75, FR83 SEE AWS AND NDT REPORT TWO 37672, SEE #7 FOR DETAILS . NO CRACKS FOUND BLENDED AREAS AND REPROTECTED IAW ERJ 170 SRM 51-23-04, SRM 51-23-05, AND SRM 51-23-06. MAX MATERIAL REMOVED D .005IN W .5 IN.
